# SDR SWAA051744

- Difficulty date: June 14, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 3,368 hours, 1,864 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101054
- Part serial: 8188
- Condition: Faulty
- Location: E & E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, ACRID ELECTRICAL ODOR IN CABIN.  GASPER FAN & RECIRCULATION FAN SWITCHES TURNED OFF, ODOR DISSIPATED.  REMOVED AND REPLACED EQUIPMENT COOLING FAN PER MM.
